# SDR ASAA2017071821414

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 34,417 hours, 10,401 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Contaminated
- Location: Apu Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LUBE MODULE FILTER DELTA-P INDICATOR EXTENDED.  ACFT GROUNDED.  PERFORMED OIL FILTER INDICATOR INSPECTION & SERVICING. NO MATERIAL FOUND ON MAGNETIC DRAIN PLUG. RESET FILTER INDICATOR, REPLACED FILTER. LEAK & OPS CHECK OK. SERVICED APU OIL IAW AMM 49-91-13-200-801.
